# SDR VNAA202308081111

- Difficulty date: August 5, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15416
- Aircraft time: 15,919 hours, 14,259 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

GROUND AIR CONDITIONING COVER IS MISSING / INSTALLED NEW COVER AND QUICK RELEASE PIN IAW CRJ 900 AMM 21-20-02-400-801-A01.
